# SDR ASAA2023021842030

- Difficulty date: February 18, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 61,014 hours, 17,724 cycles
- System (JASC): 7250 · Turbine Section
- Part: Cover
- Part number: 3360247040
- Condition: Leaking
- Location: Lpt Module
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

REF ASA T/C 78472000 DURING INSPECTION FOUND #1 ENG S/N 895405 OIL LEAKAGE AND COKE AT OIL SCAVENGE TUBE TO TRF INTERFACE. GROUNDED - YES. REMOVED AND REPLACED TURBINE REAR FRAME (TRF) OIL INLET COVER REF B737-800 AMM 72-56-00.
